# SDR NX4R0004BB

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N903ER
- Make and model: Diamon DA 42
- Aircraft serial: 42280
- Aircraft time: 1,299 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: SF12579
- Condition: Frayed
- Location: Rudder
- Part time: 1,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RUDDER CABLE, PILOT'S SIDE, JUST AFT OF THE RUDDER PEDAL WAS FOUND FRAYED, WITH BROKEN STRANDS. THIS CABLE(P/N-SF12579STRECHED)IS EXPOSED JUST FORWARD OF WHERE IT ENTERS THE UPHOLSTERY. THERE IS NO DISSASSEMBLY REQUIRED TO SEE THIS.
